메뉴 건너뛰기




Volumn 11, Issue 2-3, 2004, Pages 251-258

Fuglede's conjecture is false in 5 and higher dimensions

Author keywords

[No Author keywords available]

Indexed keywords


EID: 3543047338     PISSN: 10732780     EISSN: None     Source Type: Journal    
DOI: 10.4310/MRL.2004.v11.n2.a8     Document Type: Article
Times cited : (351)

References (19)
  • 1
    • 0000758425 scopus 로고
    • Commuting self-adjoint partial differential operators and a group theoretic problem
    • B. Fuglede, Commuting self-adjoint partial differential operators and a group theoretic problem, J. Funct. Anal. 16 (1974), 101-121.
    • (1974) J. Funct. Anal. , vol.16 , pp. 101-121
    • Fuglede, B.1
  • 2
    • 0001678028 scopus 로고    scopus 로고
    • Convex bodies with a point of curvature do not have Fourier bases
    • A. Iosevich, N. Katz, T. Tao, Convex bodies with a point of curvature do not have Fourier bases, Amer. J. Math. 123 (2001), 115-120.
    • (2001) Amer. J. Math. , vol.123 , pp. 115-120
    • Iosevich, A.1    Katz, N.2    Tao, T.3
  • 6
    • 0034259257 scopus 로고    scopus 로고
    • Non-symmetric convex domains have no basis of exponentials
    • M. Kolountzakis, Non-symmetric convex domains have no basis of exponentials, Illinois J. Math. 44 (2000), 542-550.
    • (2000) Illinois J. Math. , vol.44 , pp. 542-550
    • Kolountzakis, M.1
  • 7
    • 0034259550 scopus 로고    scopus 로고
    • Packing, tiling, orthogonality, and completeness
    • _, Packing, tiling, orthogonality, and completeness, Bull. London Math. Soc. 32 (2000), 589-599.
    • (2000) Bull. London Math. Soc. , vol.32 , pp. 589-599
  • 9
    • 1842584219 scopus 로고    scopus 로고
    • Tiling and spectral properties of near-cubic domains
    • M. Kolountzakis, I. Łaba, Tiling and spectral properties of near-cubic domains, Studia Math. 160 (2004), 287-299.
    • (2004) Studia Math. , vol.160 , pp. 287-299
    • Kolountzakis, M.1    Łaba, I.2
  • 10
    • 0141767050 scopus 로고    scopus 로고
    • A class of non-convex polytopes which admit no orthogonal basis of exponentials
    • M. Kolountzakis, M. Papadimitrakis, A class of non-convex polytopes which admit no orthogonal basis of exponentials, Illinois J Math. 46 (2004). 1227-1232.
    • (2004) Illinois J Math. , vol.46 , pp. 1227-1232
    • Kolountzakis, M.1    Papadimitrakis, M.2
  • 11
    • 0346273564 scopus 로고    scopus 로고
    • Spectra of certain types of polynomials and tiling of integers with translates of finite sets
    • S. Konyagin, I. Łaba, Spectra of certain types of polynomials and tiling of integers with translates of finite sets, J. Number Theory, 103 (2003), 267-280.
    • (2003) J. Number Theory , vol.103 , pp. 267-280
    • Konyagin, S.1    Łaba, I.2
  • 12
    • 23044531025 scopus 로고    scopus 로고
    • Fuglede's conjecture for a union of two intervals
    • I. Łaba, Fuglede's conjecture for a union of two intervals, Proc. Amer. Math. Soc. 129 (2001), 2965-2972.
    • (2001) Proc. Amer. Math. Soc. , vol.129 , pp. 2965-2972
    • Łaba, I.1
  • 13
    • 0036401715 scopus 로고    scopus 로고
    • The spectral set conjecture and multiplicative properties of roots of polynomials
    • _, The spectral set conjecture and multiplicative properties of roots of polynomials, J. London Math. Soc. 65 (2002), 661-671.
    • (2002) J. London Math. Soc , vol.65 , pp. 661-671
  • 14
    • 84967791495 scopus 로고
    • Keller's cube tiling conjecture is false in high dimensions
    • J. Lagarias, P. Shor, Keller's cube tiling conjecture is false in high dimensions, Bull. Amer. Math. Soc. 27 (1992), 279-283.
    • (1992) Bull. Amer. Math. Soc. , vol.27 , pp. 279-283
    • Lagarias, J.1    Shor, P.2
  • 15
    • 0035594102 scopus 로고    scopus 로고
    • Universal spectra and Tijdeman's conjecture on factorization of cyclic groups
    • J. Lagarias, S. Szabó, Universal spectra and Tijdeman's conjecture on factorization of cyclic groups, J. Fourier Anal. Appl. 7 (2001), 63-70.
    • (2001) J. Fourier Anal. Appl. , vol.7 , pp. 63-70
    • Lagarias, J.1    Szabó, S.2
  • 16
    • 0031115862 scopus 로고    scopus 로고
    • Spectral sets and factorizations of finite abelian groups
    • J. Lagarias, Y. Wang, Spectral sets and factorizations of finite abelian groups, J. Funct. Anal. 145 (1997), 73-98.
    • (1997) J. Funct. Anal. , vol.145 , pp. 73-98
    • Lagarias, J.1    Wang, Y.2
  • 17
    • 0002355528 scopus 로고    scopus 로고
    • Orthonormal bases of exponentials for the n-cube
    • _, Orthonormal bases of exponentials for the n-cube, Duke Math. J. 103 (2000), 25-37.
    • (2000) Duke Math. J. , vol.103 , pp. 25-37
  • 18
    • 0035538497 scopus 로고    scopus 로고
    • Universal spectra, universal tiling sets, and the spectral set conjecture
    • S. Pedersen, Y. Wang, Universal spectra, universal tiling sets, and the spectral set conjecture, Math. Scand. 88 (2001), 246-256.
    • (2001) Math. Scand. , vol.88 , pp. 246-256
    • Pedersen, S.1    Wang, Y.2
  • 19
    • 0037099095 scopus 로고    scopus 로고
    • Wavelets, tiling and spectral sets
    • Y. Wang, Wavelets, tiling and spectral sets, Duke Math J. 114 (2002), 43-57.
    • (2002) Duke Math J. , vol.114 , pp. 43-57
    • Wang, Y.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.